Accessibility navigation


A high-resolution scheme for the equations governing 2D bed-load sediment transport

Hudson, J. and Sweby, P. K. (2005) A high-resolution scheme for the equations governing 2D bed-load sediment transport. International Journal For Numerical Methods In Fluids, 47 (10-11). pp. 1085-1091.

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:4922

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation